# SDR SWAA2024031454032

- Difficulty date: February 20, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 58,395 hours, 35,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 767-794 Rbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BTW BS767 TO BS794.3 WL156 AND RBL21.83 AFT CARGO COMPARTMENT 2024-123448<[01] REPLACED ANGLE LOCATED BTW BS767 TO BS794.3 WL156 AND RBL21.83 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. DWG: 146A8123 SHEET: 16 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] COMPLETED JOB
